# SDR ASAA2017050620668

- Difficulty date: May 6, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 10,976 hours, 3,641 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING MTX TASK CARD 78472002 (FAN BLADE LUBRICATION) ON NR 1 ENGINE FOUND BLADE SHIMS WORN, QTY 24. GROUNDED - YES. REMOVED AND REPLACED FAN BLADE SHIMS ON NR 1 ENGINE IAW MTX TASK CARD 78472002.
